Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the geometric interpretation of seminormality


Author: Edward D. Davis
Journal: Proc. Amer. Math. Soc. 68 (1978), 1-5
MSC: Primary 14H20; Secondary 13H15
DOI: https://doi.org/10.1090/S0002-9939-1978-0453748-5
MathSciNet review: 0453748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new characterization of the property of seminormality for 1-dimensional local rings; and with the help of this result we develop extensions of the theorems of Salmon and Bombieri which interpret this property in terms of singularities of algebraic curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H20, 13H15

Retrieve articles in all journals with MSC: 14H20, 13H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0453748-5
Keywords: 1-dimensional local ring, seminormality, algebraic curve, tangent cone, ordinary point, branches, normal crossings
Article copyright: © Copyright 1978 American Mathematical Society